Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

A search for projective planes of a special type with the aid of a digital computer


Author: A. D. Keedwell
Journal: Math. Comp. 19 (1965), 317-322
MSC: Primary 50.70
DOI: https://doi.org/10.1090/S0025-5718-1965-0179676-X
MathSciNet review: 0179676
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. C. Bose, "On the application of the properties of Galois fields to the construction of hyper-Graeco-Latin squares," Sankhyā, v. 3, 1938, pp. 323-338.
  • [2] R. C. Bose & K. R. Nair, "On complete sets of Latin squares," Sankhyā, v. 5, 1941, pp. 361-382. MR 4, 33. MR 0006733 (4:33a)
  • [3] A. D. Keedwell, "On the order of projective planes with characteristic," Rend. Mat. e Appl. Ser. V, v. 22, 1963, pp. 498-530. MR 0175027 (30:5213)
  • [4] W. Ledermann, Introduction to the Theory of Finite Groups, Oliver and Boyd, Edinburgh and Interscience, New York, 1949; 2nd ed., 1953. MR 10, 427; MR 14, 945. MR 0054593 (14:945c)
  • [5] H. B. Mann, "The construction of orthogonal Latin squares," Ann. Math Statist., v. 13, 1942, pp. 418-423. MR 4, 184; 340. MR 0007736 (4:184b)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 50.70

Retrieve articles in all journals with MSC: 50.70


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1965-0179676-X
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society